Recently added item(s) ×

You have no items in your shopping cart.

Nurofen 96 Tablets

Stock: 704504
Prices:
NZ$18.95
OR

Nurofen 96 Tablets

Alternate views

Details

Active Ingredients: Ibuprofen 200mg.

Presentation: Tablet 96s

Indications: Tension headache, migraine, cold and flu symptoms, back pain, fever, period pain, dental pain, arthritic pain and muscular pain.

Directions: Adults and children over 12 years: 2 tablets, then 1-2 tablets for hourly as required, maximum 6 tablets in 24 hours. Children 7 to 12 years: 1 tablet every 6 to 8 hours as required, to a maximum of 4 tablets in 24 hours. Does not need to be take with food.

Contraindications: Hypersensitivity to any ingredient. Existing peptic ulceration, or bronchospasm, urticaria or rhinitis associated with aspirin or other NSAIDs, renal impairment or heart failure. Pregnancy except on doctor's advice. Last 3 months of pregnancy.

Precautions: Asthma, history of peptic ulceration, regular treatment with other medications.

Adverse effects: Nausea, dyspepsia, rash, dizziness. GI bleeding (rare at OTC dose). Hepatic dysfunction and papillary necrosis may occur.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.